ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Roe linearization for the Euler equations augmented by the convective terms from the $k-\omega$ turbulence model

Joarder, Ratan and Jagadeesh, G (2008) Roe linearization for the Euler equations augmented by the convective terms from the $k-\omega$ turbulence model. In: International Journal for Numerical Methods in Fluids, 57 (10). pp. 1569-1576.

[img] PDF
roe.pdf - Published Version
Restricted to Registered users only

Download (94Kb) | Request a copy
Official URL: http://www3.interscience.wiley.com/cgi-bin/fulltex...

Abstract

This paper describes the method of calculation of the eigenvalues, eigenvectors of the Jacobian matrix of the Euler equations augmented by the convective part of $k-\omega$ turbulence model. The equations are 3D and values are expressed in terms of cell normals of a finite volume. The expressions for wave strengths are also found, which are also necessary to calculate the inter-cell fluxes for Roe's scheme.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley & Sons.
Keywords: Roe's scheme;eigenvalues;eigenvectors;wave strengths.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 08 Oct 2008 05:03
Last Modified: 19 Sep 2010 04:51
URI: http://eprints.iisc.ernet.in/id/eprint/16158

Actions (login required)

View Item View Item